Erratum

A CAT(0)-valued pointwise ergodic theorem (Journal of Topology and Analysis (2011) 3:2 (145-152))

Tim Austin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)373-374
Number of pages2
JournalJournal of Topology and Analysis
Volume8
Issue number2
DOIs
StatePublished - Jun 1 2016

Fingerprint

CAT(0)
Ergodic Theorem
Topology

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Cite this

Erratum : A CAT(0)-valued pointwise ergodic theorem (Journal of Topology and Analysis (2011) 3:2 (145-152)). / Austin, Tim.

In: Journal of Topology and Analysis, Vol. 8, No. 2, 01.06.2016, p. 373-374.

Research output: Contribution to journalArticle

@article{08287d883aca469dbec35ee4a016477f,
title = "Erratum: A CAT(0)-valued pointwise ergodic theorem (Journal of Topology and Analysis (2011) 3:2 (145-152))",
author = "Tim Austin",
year = "2016",
month = "6",
day = "1",
doi = "10.1142/S1793525316920011",
language = "English (US)",
volume = "8",
pages = "373--374",
journal = "Journal of Topology and Analysis",
issn = "1793-5253",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Erratum

T2 - A CAT(0)-valued pointwise ergodic theorem (Journal of Topology and Analysis (2011) 3:2 (145-152))

AU - Austin, Tim

PY - 2016/6/1

Y1 - 2016/6/1

UR - http://www.scopus.com/inward/record.url?scp=84961859345&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84961859345&partnerID=8YFLogxK

U2 - 10.1142/S1793525316920011

DO - 10.1142/S1793525316920011

M3 - Article

VL - 8

SP - 373

EP - 374

JO - Journal of Topology and Analysis

JF - Journal of Topology and Analysis

SN - 1793-5253

IS - 2

ER -